Jahed, Ali, Tavakkoli Moghaddam, Reza. (1399). Mathematical Modeling for a Flexible Manufacturing Scheduling Problem in an Intelligent Transportation System. , 14(1), 189-208. doi: 10.22059/ijms.2020.261618.673203
Ali Jahed; Reza Tavakkoli Moghaddam. "Mathematical Modeling for a Flexible Manufacturing Scheduling Problem in an Intelligent Transportation System". , 14, 1, 1399, 189-208. doi: 10.22059/ijms.2020.261618.673203
Jahed, Ali, Tavakkoli Moghaddam, Reza. (1399). 'Mathematical Modeling for a Flexible Manufacturing Scheduling Problem in an Intelligent Transportation System', , 14(1), pp. 189-208. doi: 10.22059/ijms.2020.261618.673203
Jahed, Ali, Tavakkoli Moghaddam, Reza. Mathematical Modeling for a Flexible Manufacturing Scheduling Problem in an Intelligent Transportation System. , 1399; 14(1): 189-208. doi: 10.22059/ijms.2020.261618.673203


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.